# SDR SWI2025F00867

- Difficulty date: June 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 44,302 hours, 28,471 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK CORRODED 5.0Â€? AFT OF FRAME 13 AND RBL +11.75Â€?.  (C-CHECK RO 07/03/2025)CUT OUT DADMAGED SECTION OF R/H I/B SEAT TRACK UPPER CAP BETWEEN FR13-14, INSTALLED DOUBLER, REINFORCEMENT ANGLE, AND FLOOR REINFORCEMENT BRACKET ON R/H I/B SEAT TRACK BETWEEN FR13-14. REF. SRM 53-10-10/REPAIR03P, 51-40-08. SEE CONTINUE CARD FOR ADDITIONAL WORK PERFORMED. REPAIR PARTS WEIGH 251 GRAMS AND DO NOT EFFECT WEIGHT AND BALANCE.
